# SDR ASAA2014011212462

- Difficulty date: January 12, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323592
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE EXTERNAL FWD A/C BAY GROUND SERVICE ACCESS DOOR CUTOUT FAIRING INBD SIDE SKIN IS BENT.  ACFT GROUNDED.  REMOVED DAMAGE IAW SRM 53-00-01-1A-1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1.  FABRICATED -1, DOUBLER, -4 FILLERS, -5 TAPERED SHIMS AND INSTALLED REPAIR PARTS IAW SRM 53-30-01-2R-2.  THIS IS A CATEGORY B REPAIR WITH AN INTERVAL OF 4,500 CYCLES THRESHOLD OF 60,000 CYCLES.  CURRENT CYCLES AT TIME OF REPAIR 42,511.
